# SDR DL76L030733

- Difficulty date: August 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 30,856 hours, 4,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED. OPS CHECK GOOD.
